# SDR CA021115015

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 20,175 hours
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 1371113C401
- Condition: Cracked
- Location: Pax Door
- Part time: 20,771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOOR HINGE WAS REMOVED FOR MAINTENANCE CRACKS WERE FOUND RUNNING TO THE OUTSIDE OF HINGE FROM THE 2 HOLES CLOSEST TO THE BEARING END.  3 AIRCRAFT WERE CHECKED AND 2 WERE FOUND WITH CRACKS SB 52-JM5319 ADDRESSES THIS PROBLEM BUT IT IS NOT A MANDITORY INSP.
